Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On depo shot. Started reddish orange spotting. What is wrong?

i went and got on the depo shot in january was supposed to go back in April. In march i started spotting morning and night for 2 weeks not enough for a tampon . Then didnt bleed nor spot in the whole month of April and now i am spotting again morning and night thats all and today it started gettin greddish orange. and its only spotting when I wipe.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, depo injections are known to cause irregular and breakthrough bleeding as annoying side effects. Break through bleeding is usually in the form of light spotting in between cycles as appears to be your case. If it doesn't bother you much continue with the next injection as advised by your doctor else you can skip the next injection and switch to any other method for contraception.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor